MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 8 STANDARD 12MM LEFT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 8 STANDARD 12MM LEFT; KNEE COMPONENT
Model Number EIS8S12L
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event will be updated once the investigation is complete, trends will be evaluated.
 
Event or Problem Description
Allegedly, when the surgeon opened the knee up he said that the poly had become loose and wanted to know the amount of force it would take to cause this.When he revised the case, he used a 10mm poly.
 
Additional Manufacturer Narrative
Updated event description.
 
Event or Problem Description
Allegedly, when the surgeon opened the knee up he said that the poly had become loose and wanted to know the amount of force it would take to cause this.When he revised the case, he used a 10mm poly.Components not revised.Evolution mp femoral component efsrn8pl 1750275; evolution mp keeled tibial base etpkn8pl 1746908; advanced onlay all poly patella kpontp41 01010471651757454; advanced evolution pin pack 3 long k0001288 1832553.

Brand Name
EVOLUTION MP CS INSERT SIZE 8 STANDARD 12MM LEFT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9955014
Report Number3010536692-2020-00340
Device Sequence Number11872628
Product Code HRY
UDI-Device IdentifierM684EIS8S12L1
UDI-PublicM684EIS8S12L1
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEIS8S12L
Device Catalogue NumberEIS8S12L
Device Lot Number1718470
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/26/2020
Initial Date Received by Manufacturer 03/26/2020
Supplement Date Received by Manufacturer03/26/2020
Initial Report FDA Received Date04/13/2020
Supplement Report FDA Received Date07/03/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;